# SDR IPXA09155251

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 9,535 hours, 6,063 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C F/O'S SLIDING WINDOW DOES NOT OPEN FROM OUTSIDE 9 EMERGENCY UNLOCKING MECHANISM.  LUBED MECHANISM, OPS CHECK GOOD.
